Rough maximal functions supported by subvarieties

Ahmad Al-Salman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


In this paper, we establish the Lp boundedness of a class of maximal functions with rough kernels supported by subvarieties. Moreover, several LP estimates of singular integrals, Marcinkiewicz integrals, and parametric Marcinkiewicz integrals will be studied.

Original languageEnglish
Pages (from-to)263-275
Number of pages13
JournalJournal of Operator Theory
Issue number2
Publication statusPublished - Mar 2008


  • Marcinkiewicz integrals
  • Maximal functions
  • Parametric Marcinkiewicz integrals
  • Rough kernels
  • Singular integrals
  • Square functions

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Rough maximal functions supported by subvarieties'. Together they form a unique fingerprint.

Cite this